MathSciNet Relay Station
MathSciNet bibliographic data
MR374879 46E05 (47D20)
Sharir, M. A note on extreme elements in $A\sb{0}(K,\,E)$. Proc. Amer. Math. Soc. 46 (1974), 244–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement